# SDR UALA2013062504402

- Difficulty date: June 22, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 40,346 hours, 17,468 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU EMERGENCY SHUTDOWN, APU FIRE LIGHT ON.  NO SMOKE NOTED FROM OUTSIDE.   NO SMOKE SEEN BY FLIGHT CREW.  ACCOMPLISHED BITE TEST OF FIRE DETECTION AND APU EBU IAW AMM 26-13-00-710 AND 49-00-00-710 .  NO FAULTS NOTED.  RAN APU ALL OPS CHECKED OK.
